Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/9287
Title: Computing invariants and semi-invariants by means of Frobenius Lie algebras
Authors: OOMS, Alfons 
Issue Date: 2009
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Source: JOURNAL OF ALGEBRA, 321(4). p. 1293-1312
Abstract: Let U(g) be the enveloping algebra of a finite-dimensional Lie algebra g over a field k of characteristic zero, Z(U(g)) its center and Sz(U(g)) its semi-center. A sufficient condition is given in order for Sz(U(g)) to be a polynomial algebra over k. Surprisingly, this condition holds for many Lie algebras, especially among those for which the radical is nilpotent, in which case Sz(U(g)) = Z(U(g)). In particular, it allows the explicit description of Z(U(g)) for more than half of all complex, indecomposable nilpotent Lie algebras of dimension at most 7. (C) 2008 Elsevier Inc. All rights reserved.
Notes: Hasselt Univ, Dept Math, B-3590 Diepenbeek, Belgium.
Keywords: Universal enveloping algebras; Lie algebras; Semi-invariants
Document URI: http://hdl.handle.net/1942/9287
ISSN: 0021-8693
e-ISSN: 1090-266X
DOI: 10.1016/j.jalgebra.2008.10.026
ISI #: 000263333400011
Category: A1
Type: Journal Contribution
Validations: ecoom 2010
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
ComputingInvariants1.pdfPreprint286.18 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

12
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

16
checked on May 21, 2022

Page view(s)

44
checked on May 20, 2022

Download(s)

90
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.